American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF

[2] Edward M. Fan. Remark on ``A problem of prescribing Gaussian curvature on $S^2$" [\text{Proc. Amer. Math. Soc. 129 (2001), n\lowercase{o}. 12, 3757--3758}]. Proc. Amer. Math. Soc. 135 (2007) 107-108. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adimurthi, Nirmalendu Chaudhuri and Mythily Ramaswamy. An improved Hardy-Sobolev inequality and its application. Proc. Amer. Math. Soc. 130 (2002) 489-505. MR 1862130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. H. Armitage. On solutions of elliptic equations that decay rapidly on paths . Proc. Amer. Math. Soc. 123 (1995) 2421-2422. MR 1277091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] He Ping Liu and Shan Zhen Lu. The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 487-494. MR 1198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donna Marie Bennett. An extension of Rellich's inequality . Proc. Amer. Math. Soc. 106 (1989) 987-993. MR 955455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Terence Brenner. The spectra of certain elliptic operators in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 103 (1988) 424-428. MR 943060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Eidus. Some spectral properties of the perturbed polyharmomic operator . Proc. Amer. Math. Soc. 96 (1986) 410-412. MR 822430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. Allegretto. Nonoscillation criteria for elliptic equations in conical domains . Proc. Amer. Math. Soc. 63 (1977) 245-250. MR 0440174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shui Nee Chow and D. R. Dunninger. A maximum principle for $n$-metaharmonic functions . Proc. Amer. Math. Soc. 43 (1974) 79-83. MR 0330753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barnet M. Weinstock. Uniform approximation by solutions of elliptic equations . Proc. Amer. Math. Soc. 41 (1973) 513-517. MR 0340794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. R. Diederich. Weyl's lemma for pointwise solutions of elliptic equations . Proc. Amer. Math. Soc. 37 (1973) 476-480. MR 0318664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1